For advanced search options you can also view this in the Forschungsinformationssystem of the TU Dresden.

Teichmann, Markus
Regular Approximation of Weighted Linear Context-Free Tree Languages
Typ der Veröffentlichung
Zeitschriftenaufsatz
Veröffentlicht in
International Journal of Foundations of Computer Science
Schlagwörter
approximation, context-free, regular, tree grammar
Verlag
World Scientific
Jahrgang/Erscheinungsjahr
2017
Band/Vol.
28
Heftnummer/Issue
5
Seiten
523-542
Referiert
Ja
Open Access
Nein
Berichtsjahr
2016
Export
Stand: 06.12.2019 12:23 Uhr